# SDR UALA2012071203753

- Difficulty date: July 8, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,676 hours, 27,502 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR IN COCKPIT DURING CLIMBOUT AND WENT AWAY.  RAN LT & RT PACKS ISOLATED WITH APU AS BLEED SOURCE AND HAD NO ODOR PRESENT. RAN RT & LT PACKS WITH NR 1 & 2 ENGINE BLEEDS AND ISOLATED. ALSO RAN EACH PACK WITH JUST ONE ENGINE AS BLEED SOURCE, NO ODOR PRESENT.  BOTH ENGINES AT CLIMB SETTING EPR 1.3, PAST BLEED SHIFT. FOUND CAPTAIN'S SIDE DUCT EXIT SCREENS FULL OF LINT.
